# SDR SWAA2022091983086

- Difficulty date: September 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 64,325 hours, 37,947 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Out Of Position
- Location: R/H Wing Overwin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY EXIT DOOR LOWER PANEL NOT IN PROPER POSITION / [01] RESET LOWER DOOR PANEL PER AMM 52 -22-00
